Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diarrhea, watery stool, abdominal bloating, burning chest. Had leftover sushi. Food poisoning or what

I ate some sushi that was left out overnight. I am afraid I might have some form of serious food poisoning.Can you tell me whether I ought to see a doctor, or do something else, or what I might have or want to watch out for?It was brought home from a restaurant. It was made at about... 10:40 PM, and I ate it around 8:00 - 8:30 AM . It hadn't been refridgerated. I consumed several pieces of raw fish, as well as rolls (with rice and seaweed) that may've had mayo-based sauces and touched the raw fish.At about 9:00 - 9:40, I started feeling like I had to have diarrhea. I took about 750 mg in activated charcoal capsules and drank water, and the feeling of needing to release watery stool stopped.I passed some dense stool around 10:10, and urinated.Sometime after - 11:00-12:00, I started feeling like I needed to vomit, and like I might. After awhile, I still haven't. But, I feel abdominal bloating, and bloating throughout my body - like gas and fullness, but not just in the abdominal area.My throat feels swollen, and swallowing is somewhat to medium level of uncomfortable.It's currently 2:17 PM. I've urinated once or twice more, but no more stool, and no vomiting. I'm feeling increasingly nauseous and feel a pressure-like pain throughout my body.After writing that - My chest hurts a bit.Should I see a doctor? Wait? Drink more water? Something else? What should I do?Can you give me an idea of what potential problems are that I might have or want to watch out for? Thank you!
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

You seems to have developed food poisoning . So you must consult your doctor for proper treatment. Doctor may prescribe you antibiotics in addition to antiemetics and antacids.

You should also look for signs of dehydration if any if you have severe diarrhoea or vomting.

Answered: Wed, 8 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor